# SDR SWAA2022092744351

- Difficulty date: August 21, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 AT LEVEL STR 5L FWD GALLEY AND LAV 2022-441285 / [01] PERFORMED PERMANENT REPAIR IAW EA M-22-153-01244 LOC. ON BS 312 AT LEVEL STR 5L FWD GALLEY AND LAV;[02] CERTIFIED WORK PERFORMED.
